# SDR TRAX200800975

- Difficulty date: August 6, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 FWD ANGLE (FLIGHT STATION FWD FLOOR LAND) CORRODED.  REMOVED FWD ANGLE AT FS 280.  ALL WORK DONE IAW CRJ 700 SRM 51-42-06.  DRILLED UP FWD ANGLE IAW SRM 51-42-06.  (S)
